×

zbMATH — the first resource for mathematics

Integration in partially ordered linear spaces. (English) Zbl 0482.28018

MSC:
28B15 Set functions, measures and integrals with values in ordered spaces
28B05 Vector-valued set functions, measures and integrals
46G10 Vector-valued measures and integration
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHOQUET G.: Lectures on Analysis, VI. W. A. Benjamin, INC. 1969. · Zbl 0181.39602
[2] FREMLIN D. H.: A direct proof of the Mathes-Wright integral extension theorem. J. London M.S., 11, 1975, 276-284. · Zbl 0313.06016
[3] LUXEMBURG W. A., ZAANEN A. C.: Riesz spaces 1. Amsterdam 1971. · Zbl 0231.46014
[4] JAMESON G.: Ordered Linear Spaces. Berlin 1970. · Zbl 0196.13401
[5] POTOCKÝ R.: On random variables having values in a vector lattice. Math. Slovaca 27, 1977, 267-276. · Zbl 0372.28012
[6] RIEČAN B.: O prodolženii operatorov s značeniami v linejnich poluuporiadočennych prostranstvách. Čas. Pěst. Mat., 93, 1968, 459-471.
[7] SEMADENI Z.: Banach Spaces of Continuous Functions. Warszawa. · Zbl 0478.46014
[8] SIKORSKI R.: Funkcje rzeczywiste. Warszawa, 1958. · Zbl 0093.05603
[9] VOLAUF P.: On extension of maps with values in ordered space. Math. Slov. 30, 1980, 351-361. · Zbl 0448.28007
[10] VONKOMEROVÁ M.: Extension of operators. Math. Slov. 30, 1980, 351-361.
[11] WRIGHT J. D. M.: The measure extension problem for vector lattices. Ann. Inst. Fourier (Grenoble) 21 Fasc. 4 (1971) 65-85. · Zbl 0215.48101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.